# SDR AALA20110315TUL02

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STATION 313 HAS 3 INCH BY .03 INCH SMOOTH DENT BETWEEN LONGERON 22 LEFT AND 23 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-01 AND SG 09530001 REPAIR E-1 SECTION 12 CARD 51-92-02.
